# SDR COEA0801908

- Difficulty date: February 20, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Engine: Pwa PW120
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Release Cable
- Part number: 0513872
- Condition: Lack Of Lube
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT NR 7304.  UPON ROTATION, THE CARGO DOOR UNLOCK LIGHT ILLUMINATED.  CREW ELECTED TO RETURNED.  AIR CRAFT MADE A SAFE AND NORMAL LANDING.  DOOR LOCK RELEASE CABLE WAS LUBRICATED AND AC RETURNED TO SERVICE.  AS A PRECAUTION FWD CARGO DOOR LOCK RELEASE CABLE TO BE REPLACED AT NEXT SCHEDULED MAINTENANCE EVENT.  (K)
